Diarrhea After Consumption Of Paratric Fever Medication?

Illustration of Diarrhea After Consumption Of Paratric Fever Medication?
Illustration: Diarrhea After Consumption Of Paratric Fever Medication? scielo.br

In the afternoon, I was diagnosed with Parathypus. Already outpatient given Fixacep drugs by doctors and other stomach acid drugs (because before I got Parathypus, my stomach acid went up). For today pbat is up. However, a few days after taking the drug I had diarrhea. Can I consume general diarrhea medication sold at pharmacies? Because I became rather weak, even though I anticipated it by drinking more water.

1 Answer:

Hello Eva1993,


Parative fever is caused by a bacterial infection of Salmonella paratyphii. Symptoms can appear 6-30 days after infection. Parative fever has the same symptoms as typhoid fever, which is a high fever that can last for several days / weeks. Other symptoms that accompany there are body aches, decreased appetite, headaches, nausea, abdominal pain, constipation or diarrhea, and reddish patches appear on the skin. Bacterial infection is not necessarily cause paratyphoid fever, most only carry the bacteria and become a carrier.


Salmonella paratyphii bacterial infection is transmitted through oral fecal (out with feces, entering through the mouth) from unhygienic food, poor environmental sanitation, not washing hands after from the toilet, not washing hands before eating, and so on. Without treatment, paratific fever can recover after a few weeks. When seeing a doctor, the doctor will usually give antibiotics, heat-lowering drugs, and medications to reduce the complaints that you experience, such as stomach medications, medications to prevent vomiting, etc. If you have diarrhea now, it can be part of the process of paratrical fever or a side effect of antibiotics (still taking longer duration) or because of new infections or because of certain food intolerances. If you get a lot of diarrhea, you can take an over-the-counter medication for diarrhea. Take the medicine according to the instructions on the packaging. Replace body fluids not only with water, also add ORS to the water you drink.


To not get sick easily paratific fever, apply clean and healthy life behavior. Avoid foods that are not clean or snacks that are not cooked thoroughly. Wash hands before eating. Clean the toilet and living environment regularly.


Thus the explanation from me, may be useful.

: by

Related Question

(11 months ago)

...

Causes Of Prolonged Pain In The Knee After Walking Long Distances?

Causes Of Prolonged Pain In The Knee After Walking Long Distances?

(1 year ago)

I am 22yrs old, 2017 yrs had a shifting knee injury which was quite severe. I just got to normal activities in August 2018, a few weeks ago I went to the street office in a hurry b...

Causes Of Chest Pain?

Causes Of Chest Pain?

(1 year ago)

Hi, I want to ask so a few days ago my waist ached, then pressed by my sister until it sounded … it felt good and relieved, but 2 days later my waist and chest became painful...

Leave a Reply

Your email address will not be published. Required fields are marked *